MAUDE Adverse Event Report: HANGZHOU FUYANG HONGWEI METAL DRIVE; ROLLATOR

HANGZHOU FUYANG HONGWEI METAL DRIVE; ROLLATOR
Model Number R800RD
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive received a report that the end user of a rollator was injured when the rollator "put holes in her legs on 3 occasions due to being sharp." the reporter stated that the end user is on blood thinners and "bled all over the floor," and treated at an urgent care.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update as soon as additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HANGZHOU FUYANG HONGWEI METAL
liaoan village, wanshi town
fuyang district
hangzhou city, zhejiang 31140 6
CH  311406
MDR Report Key13082961
Report Number2438477-2021-00079
Device Sequence Number5433196
Product Code ITJ
UDI-Device Identifier00822383524108
UDI-Public822383524108
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2021
Report Date (Section F) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR800RD
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/30/2021
Device Age18 MO
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA12/21/2021